# SDR RRXA99611

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 50-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON FLOOR BOARD SPLICE AT MAIN CABIN STA 50 TO 280, LBL AFT 62.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SPLICE IAW DAC DRG 5892159 AND DC8 SRM 51-3-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
